Some of the highlights will be a 3D Printer, Build-An-Arch, Pulley Power, Structures Building, Newton’s Cradle, Programmable Robots, the History of Communication, and other stations.
Numerous parent volunteers are needed to help set up, man stations, and tear down. Four (4) parent volunteers are needed during each of these time frames:
7:00 to 10:00 a.m. (3 hours) Set up, man stations, train next group of volunteers (4 spots available)
10:00 to 12:00 noon (2 hours) Man stations (FILLED)
1:00 to 3:00 p.m. (2 hours) Man stations (2 spots filled, 2 available)
3:00 to 5:00 p.m. (2 hours) – Tear down (1 spot filled, 3 available)
Please contact firstname.lastname@example.org if you can volunteer.
A note for 6th and 7th grade parents…